| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 41-44


Wu Yanqiang
      Fixed point iterative algorithm for solving LCP
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2015-2020.

Bin Hou, Jingliang Liu, Peibiao Zhao
      The evaluation of the policy of portfolio problems
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2021-2034.

R. A. Khan, A. W. Khan, G. Muhiuddin
      On reduction of Banerjee Shandil semi circle
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2035-2039.

H. I. Siyyam
      An iterative method with fifth-order convergence for nonlinear equations
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2041-2053.

B. J. McCartin
      Characteristics-based schemes for the hyperbolic heat conduction equations
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2055-2083.

Y. M. Al-Hassan, M. M. Al-Kassab
      A Monte Carlo comparison between ridge and principal components regression methods
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2085-2098.

H. L. Tidke, M. B. Dhakne
      On global existence of mild solutions of second order Volterra integrodifferential equations
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2099-2106.

N. Pankajam
      \tau^c Prefilters in intuitionistic fuzzy sets
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2107-2112.

S. Basu
      A property related to non-measurable and non-Baire sets
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2113-2118.

E. Naraghirad
      On linear systems containing strict inequalities in reflexive Banach spaces
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2119-2132.

R. Giglio, S. Da Silva
      Ranking the stocks listed on Bovespa according to their relative efficiency
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2133-2142.

G. L. Silver
      General method for exponential-type equations for eight- and nine-point prismatic arrays
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2143-2156.

A. Hatami-Marbini, S. Saati
      Stability of RTS of efficient DMUs in DEA with fuzzy u_0 under fuzzy data
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2157-2166.

Jionghui Cai, Wen Qiu
      The solitary wave solutions of a GIBE
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2167-2174.

K. Ibrahim, M. T. Alodat, A. A. Jemain, S. A. Al-Subh
      Modified EDF goodness of fit tests for logistic distribution under SRS and ERSS
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2175-2194.

Wang Lei, Wu Jiankang, Chen Bo
      Analytic solution of liquid flow in rectangular PDMS-GLASS microchannel with wall slip and electro-viscous effects
      Appl. Math. Sci., Vol. 3, 2009, no. 41-44, 2195-2214.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |